MathSciNet Relay Station
MathSciNet bibliographic data
MR1795563 (2001i:20112) 20J15 (18G10 20F12 55P42)
Pirashvili, Teimuraz Dold-Kan type theorem for $\Gamma$-groups. Math. Ann. 318 (2000), no. 2, 277–298.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement